• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

Suspended

Status
Not open for further replies.

georgeo10yal

Well-Known Member
#3
At the moment I'm actually trying to get some anti-depressants out of my system that I took for a week. Apparently they wanted to make me angry yesterday. So I got angry. :/
 

herenow

Well-Known Member
#4
be careful withdrawing from the antidepressants cause there's withdrawl symptoms. They made me really messed up, it was the doctor's/medicine's fault, not mine! Tell the doctor and make sure they are more careful next time...
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$210.00
Goal
$255.00
Top